MAUDE Adverse Event Report: CYBERONICS - HOUSTON PROGRAMMING SOFTWARE

CYBERONICS - HOUSTON PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that patient was disabled for mri and when device was being turned back on the system showed that the current was not delivered.The patient was interrogated again and system diagnostics were performed and issue resolved.Diagnostics were within normal limits confirming no device issue.Internal testing and data review identified that false low output current messages can occur when m3000 (b)(4) software programs a m103-106 generator after a specific programming sequence occurs.When m3000 (b)(4) tablets initiate a programming session with a m103-106 generator, where its output current is programmed off (0 ma), and then the output current is programmed back on to >0 ma, a low output current message would be seen when an in-session interrogation is performed.This would persist upon multiple in-session interrogations and if diagnostics weren't performed during the session, show on the session report.Running system diagnostics or ending and restarting the session will confirm functionality of the device, and resolve the ¿output current low¿ error message.The low output current messages in these cases are false and do not impact generator function.Based on the reported programming sequence that occurred that day, it was consistent with the false low output current mechanism described above.Therefore, the patient's generator is expected to be able to deliver therapy as programmed.The message resolved upon re-interrogation and a diagnostic test being performed.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key9857552
Report Number1644487-2020-00464
Device Sequence Number3432798
Product Code LYJ
UDI-Device Identifier05425025750443
UDI-Public05425025750443
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR